The Open UniversitySkip to content
 

Magic letter groups

Short, Ian and Pearson, Mike (2007). Magic letter groups. Mathematical Gazette, 91(522) pp. 493–499.

URL: http://www.m-a.org.uk/jsp/index.jsp?lnk=620
Google Scholar: Look up in Google Scholar
Item Type: Journal Article
Copyright Holders: 2007 The Mathematical Association
ISSN: 0025-5572
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 24852
Depositing User: Ian Short
Date Deposited: 11 Mar 2011 10:52
Last Modified: 11 Mar 2011 10:52
URI: http://oro.open.ac.uk/id/eprint/24852
Share this page:

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk